Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SaffronAide

Accutane Low Semen Volume

Recommended Posts

anyone take accutane during puberty and if so did your penis continue to grow after stopping the accutane?

Edited by bricko16

Share this post


Link to post
Share on other sites

The problem you are suffereing from is the problem same by which i m suffering also...the difference is only that you had taken 5 pills and i had used it for 2 weeks ....my semen thickness is also reduces suddenly after using accutane for 15 days only...after some time my libido came at normal but semen thickness does not...and its been 14 months and i had not recovered yet...when i asked the dermatologist  about this,he just laughed and said nothing happen like this by accutane...but when i searched..i found a whole society who is suffering from same problem...even some patients who had taken accutane for 6 months or a year is now complaining that they are facing impotency and completely no libido condition....now i m taking homeopathy for this and i m feeling changes after so much time...homeopathy takes time but it heal u completely..my homeopathy dr has also confirmed that it is a reaction of accutane..so you can go through homeopathy treatment it can help you...and one more thing ...dont believe those people who say accutune doesn't cause semen reduction...

Edited by Aslan67

Share this post


Link to post
Share on other sites
On 31.08.2018 at 1:49 PM, Aslan67 said:

The problem you are suffereing from is the problem same by which i m suffering also...the difference is only that you had taken 5 pills and i had used it for 2 weeks ....my semen thickness is also reduces suddenly after using accutane for 15 days only...after some time my libido came at normal but semen thickness does not...and its been 14 months and i had not recovered yet...when i asked the dermatologist  about this,he just laughed and said nothing happen like this by accutane...but when i searched..i found a whole society who is suffering from same problem...even some patients who had taken accutane for 6 months or a year is now complaining that they are facing impotency and completely no libido condition....now i m taking homeopathy for this and i m feeling changes after so much time...homeopathy takes time but it heal u completely..my homeopathy dr has also confirmed that it is a reaction of accutane..so you can go through homeopathy treatment it can help you...and one more thing ...dont believe those people who say accutune doesn't cause semen reduction...

Hi, are you from Turkey? I am too from Turkey. Years after this post, now i start to getting dull orgasms. Actually, they were there at the beginning but i just didn't notice them before. Now my semen volume is still not in a normal range and im having half-pleasure orgasms. Have you ever experienced these too? please pm me. Thanks!!
On 23.05.2017 at 12:23 AM, David7 said:

Hi,

I am also experiencing the same problem. I'm a 20 year old male from the UK who has had his blood checked and been told everything is fine. I've taken a total of 21 20mg pills.

I'm noticing that perhaps my ejaculation is a bit delayed like you said yours was. As well as that, my semen is really watery and for me is as low in volume as I've ever experienced it. I'm not sure if I'm trying to force myself to get erections but I feel like I struggle a bit more than I used to. Before taking the tablets I'd wake up with regular morning erections whereas now I don't have one at all and I just feel like my libidio is dropping.

Something that also scared me is I developed a little lump/swelling on my scrotum which I am now worried may be a sign of infertility.

I told my dermatologist but she  told me today that everything is fine and that Accutane doesn't have an effect on male fertility etc. However, I'm worried that I, like you, may be one of very few who are experiencing this. I'm not one to dramatize effects so what I'm saying is 100% true. I know that Accutane has done this because like you my sperm was perfectly normal prior to taking this drug.

I have experienced not just this issue but I experienced itching early on and am currently experiencing ringing in my ears which I don't recall ever having despite having issues with my ears before taking this drug. My ears would go deaf but never have I experienced ringing.

I am going to get a sperm test and get my ears checked and if I find out that I am infertile or that there is no other underlying problem with my ears then I will be making a complaint about this drug and seeking compensation because I just don't feel right on them.

If you could get back to me I would be grateful.

P.S. I'm not trying to scare everyone off this drug but I think it's important that I reveal my negative symptoms.

Hi, david, what are you doing? Are you fine now? Pm me pls, sorry for my late response..

Share this post


Link to post
Share on other sites
On 8/31/2018 at 1:49 PM, Aslan67 said:

The problem you are suffereing from is the problem same by which i m suffering also...the difference is only that you had taken 5 pills and i had used it for 2 weeks ....my semen thickness is also reduces suddenly after using accutane for 15 days only...after some time my libido came at normal but semen thickness does not...and its been 14 months and i had not recovered yet...when i asked the dermatologist  about this,he just laughed and said nothing happen like this by accutane...but when i searched..i found a whole society who is suffering from same problem...even some patients who had taken accutane for 6 months or a year is now complaining that they are facing impotency and completely no libido condition....now i m taking homeopathy for this and i m feeling changes after so much time...homeopathy takes time but it heal u completely..my homeopathy dr has also confirmed that it is a reaction of accutane..so you can go through homeopathy treatment it can help you...and one more thing ...dont believe those people who say accutune doesn't cause semen reduction...

Aslan, have you experienced any other side effects? Erection quality loss? Testicle shrinkage? Orgasm intensity or libido loss? Any of them? I never seen anyone like me with just one isolated sexual side effect. Whoever i talk, they say they have erection problems in addition to problems like low semen volume. But i believe i only have semen volume issue. Please describe your story in a more detailed way. Thanks.

Edited by SaffronAide

Share this post


Link to post
Share on other sites
On 10/7/2015 at 5:33 PM, SaffronAide said:

No there isnt any more , but i will do in next few weeks.Well about the quantified levels , im live in Turkey people here is so stupid.
Maybe thats why they wrote ng/mL.

Believe this is the same case everywhere. Many doctors/dermatologists are so ignorant about accutane. They just prescribe it and think everything will be fine (only blood tests are not sufficient). I have similar problems as you with low semen volume and ED. But I am just trying to live with it. Where do you live in Turkey?

Share this post


Link to post
Share on other sites
On 1/9/2019 at 9:16 AM, Struct said:

Believe this is the same case everywhere. Many doctors/dermatologists are so ignorant about accutane. They just prescribe it and think everything will be fine (only blood tests are not sufficient). I have similar problems as you with low semen volume and ED. But I am just trying to live with it. Where do you live in Turkey?

I live in Izmir. Struct please contact with me. For how long do you experience this side effect? Do you have also other side effects? What  about your orgasms intensity and erections if you be able to achieve it somehow?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×